It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Anyone having these side effects from either Advair or Serevent?
weitht gain or inability to lose weight
bloated face and belly
pain in legs and feet, joint and muscles
foot/leg cramps
fatigue
trouble sleeping
back pain
headaches
sinus problems
Doc says the drugs are not to blame and wants to schedule tests. I ask about both drugs because I've been on both, Serevent is Advair without the steroid.
Yep. I just changed to Asmanex (sp?) from Advair due to side effects that included weight gain (well, really major increase in hunger), joint pain and leg/hip/feet pain. All of these symptoms were confirmed by my doctor/nurse as symptoms of the Advair and quickly changed my meds. They specifically said it was the Serevent causing the side effects. These are documented side effects, btw.


[QUOTE=lindalue;2872531]Anyone having these side effects from either Advair or Serevent?
weitht gain or inability to lose weight
bloated face and belly
pain in legs and feet, joint and muscles
foot/leg cramps
fatigue
trouble sleeping
back pain
headaches
sinus problems
Doc says the drugs are not to blame and wants to schedule tests. I ask about both drugs because I've been on both, Serevent is Advair without the steroid.[/QUOTE]





All times are GMT -7. The time now is 12:14 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!